# SDR CALA2017060901775

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 49,366 hours, 16,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN ABOVE AISLE MID AIRCRAFT POSITION FELL OUT REINSTALLED BOTH SIGN HALFS. OK FOR SERVICE.
